# SDR CALA2019070801156

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 51,747 hours, 18,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 652567421
- Condition: Loose
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE DURING CLIMBOUT FOUND GROUND AIR CONDITIONING CHECK VALVE LOOSE, SECURED VALVE AND PRESSURIZED AIRPLANE TO 3. ALL NORMAL AND PRESSURE LEAK CHECK GOOD. REF AMM 05-51-91.
